# SDR USAR2014F00101

- Difficulty date: June 23, 2014
- Submitted: June 24, 2014
- Operation: General aviation
- Aircraft: 00102
- Make and model: Cessna 560CESSNA
- Aircraft time: 6,677 hours, 6,041 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 6,677 hours, 6,041 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK 55-10-01-290, "HORIZONTAL STABILIZER RIB LOCATION BORE SCOPE INSPECTION", CRACKS WERE FOUND TO THE RIBS.  LT HORIZONTAL STAB RIBS, FS 521.084, SS 18.60 HAS 2 CRACKS, FS 521.084 SS 27.90 HAS 2 CRACKS,  FS 521.084 SS 37.20 HAS 2 CRACKS, FS 521.084 SS 47.96 HAS 3 CRACKS & FS 521.084 SS 58.75 HAS 1 CRACK.  RT HORIZONTAL STAB RIBS, FS 521.084, SS 18.60 HAS 1 CRACK, FS 521.084, SS 27.90 HAS 2 CRACKS, FS 521.084, SS 37.20 HAS 2 CRACKS, FS 521.084, SS 47.96 HAS 2 CRACKS & FS 521.084, SS 58.75 HAS 2 CRACKS.
